# SDR F3LA2020121500052

- Difficulty date: December 15, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N339FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8535
- Aircraft time: 8,742 hours, 3,795 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

EXPERIENCED FUME EVENT DURING CRUISE.  BURNING RUBBER SMELL IN FLIGHT DECK OCCURED 11 MINUTES INTO FLIGHT AND REMAINED UNTIL LANDING.  CORRECTIVE ACTION: FOUND ENGINE 1 OIL OVERSERVICED TO 19 QT DRAINED DOWN OIL TO WITHIN SERVICEABLE LIMITS.  PERFORMED TSM 05-50-00-810-831-A.  INSPECTED RECENT MX ACTIONS AROUND ENGINE 1 FUEL NOZZLES.  NO EVIDENCE OF LEAKS NOTED.  NO OTHER DEFECTS NOTED AT THIS TIME, REF TSM 05-50-00-810-831-A.
